# SDR IPXA2017020513680

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 95,153 hours, 16,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EXIT SIGN CENTER EMERGENCY AISLE LIGHT AND UPPER DECK EXIT SIGN ARE INTERMITTENT DURING TEST.  R & R THE LIGHT IAW AMM 33-51-00-PB201 AND EO B747-3350-63180-A.  OPS CHECKED GOOD
